# SDR USAA2014062500003

- Difficulty date: June 24, 2014
- Submitted: June 25, 2014
- Operation: Air carrier
- Aircraft: N624AW
- Make and model: Airbus A320-231
- Aircraft serial: 55
- Aircraft time: 77,379 hours, 35,117 cycles
- System (JASC): 4990 · APU Oil System
- Part: Apu
- Part number: 38002784WGEN
- Part serial: R494C
- Condition: Overserviced
- Location: Apu Bay
- Part time: 63,601 hours, 28,814 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

DIRTY SOCK SMELL IN FWD CABIN ON DESCENT.  FOUND OIL AT APU AIR INLET IAW NR 3060271.  CLEANUP & DECONTAMINATION ACCOMPLISHED IAW NOTED WORK CARDS.
